Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 785861, 14 pages
http://dx.doi.org/10.1155/2015/785861
Research Article

Chaotic Tolerant Synchronization Analysis with Propagation Delay and Actuator Faults

Department of Mathematics, Heze University, Heze, Shandong 274015, China

Received 20 June 2015; Accepted 24 August 2015

Academic Editor: Laura Gardini

Copyright © 2015 Zhang Qunli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhang Qunli, “Chaotic Tolerant Synchronization Analysis with Propagation Delay and Actuator Faults,” Mathematical Problems in Engineering, vol. 2015, Article ID 785861, 14 pages, 2015. https://doi.org/10.1155/2015/785861.